On elliptic operator pencils with general boundary conditions

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:cb2810a40f7d7d598cd3e7ae2763795f

DENK, Robert, Reinhard MENNICKEN, Leonid R. VOLEVIČ, 2001. On elliptic operator pencils with general boundary conditions. In: Integral equations and operator theory. 39(1), pp. 15-40. Available under: doi: 10.1007/BF01192148

@article{Denk2001ellip-681, title={On elliptic operator pencils with general boundary conditions}, year={2001}, doi={10.1007/BF01192148}, number={1}, volume={39}, journal={Integral equations and operator theory}, pages={15--40}, author={Denk, Robert and Mennicken, Reinhard and Volevič, Leonid R.} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/681"> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:29Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:29Z</dc:date> <dc:format>application/pdf</dc:format> <dcterms:title>On elliptic operator pencils with general boundary conditions</dcterms:title> <dc:language>eng</dc:language> <dc:creator>Mennicken, Reinhard</dc:creator> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/681/1/rd19.pdf"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Volevič, Leonid R.</dc:creator> <dc:rights>deposit-license</dc:rights> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/681"/> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/681/1/rd19.pdf"/> <dcterms:rights rdf:resource="https://creativecommons.org/licenses/by-nc-nd/2.0/legalcode"/> <dc:contributor>Denk, Robert</dc:contributor> <dc:contributor>Volevič, Leonid R.</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Denk, Robert</dc:creator> <dcterms:issued>2001</dcterms:issued> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">In this paper parameter-dependent partial differential operators are investigated which satisfy the condition of N-ellipticity with parameter, an ellipticity condition formulated with the use of the Newton polygon. For boundary value problems with general boundary operators we define N-ellipticity including an analogue of the Shapiro Lopatinskii condition. It is shown that the boundary value problem is N-elliptic if and only if an a priori estimate with respect to certain parameter-dependent norms holds. These results are closely connected with singular perturbation theory and lead to uniform estimates for problems of Vishik Lyusternik type containing a small parameter.</dcterms:abstract> <dcterms:bibliographicCitation>First publ. in: Integral equations and operator theory 39 (2001), 1, pp. 15-40</dcterms:bibliographicCitation> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Mennicken, Reinhard</dc:contributor> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

rd19.pdf 54

Das Dokument erscheint in:

deposit-license Solange nicht anders angezeigt, wird die Lizenz wie folgt beschrieben: deposit-license

KOPS Suche


Stöbern

Mein Benutzerkonto